# SDR AALA20141228002

- Difficulty date: December 28, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 62,441 hours, 10,053 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141T13827
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX L1 DOOR FRAME WEB CORRODED JUST FWD OF FWD GIRT BAR FLOOR FITTING, APPROX STATION 300, STRINGER 20L.  COMPLIED WITH REPAIR OF CORRODED FRAME & WEB IAW EA 53-037915 DATED 12/23/14.
